Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Subsequences of sequences of random variables


Author: David J. Aldous
Journal: Bull. Amer. Math. Soc. 83 (1977), 121-123
MSC (1970): Primary 60F15; Secondary 28A65
DOI: https://doi.org/10.1090/S0002-9904-1977-14208-0
MathSciNet review: 0423489
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Billingsley, Convergence of probability measures, Wiley, New York, 1968. MR 38 #1718. MR 233396
  • 2. S. D. Chatterji, A subsequence principle in probability theory, Bull. Amer. Math. Soc. 80 (1974), 495-497. MR 49 #9916. MR 345177
  • 3. D. Dacunha-Castelle, Indescernability and exchangeability in L, Proc. Sem. Random Series, Convex Sets and Geometry of Banach Spaces, Aarhus Univ. Various Publ. 25 (1975), 50-56. MR 385948
  • 4. V. R. Gapoškin, Convergence and limit theorems for subsequences of random variables, Teor. Verojatnost. i Primenen 17 (1972), 401-423 = Theor. Probability Appl. 17 (1972), 379-399. MR 46 #10046. MR 310948
  • 5. J. Komlós, A generalization of a problem of Steinhaus, Acta. Math. Acad. Sci. Hungar. 18 (1967), 217-229. MR 35 #1071. MR 210177
  • 6. P. Révész, The laws of large numbers, Academic Press, New York, 1968. MR 39 #6391. MR 245079

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60F15, 28A65

Retrieve articles in all journals with MSC (1970): 60F15, 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14208-0

American Mathematical Society